# SDR DALA1244189265

- Difficulty date: July 24, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 29,624 hours, 16,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5911429153
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE APU CUT OUT LT TEE ANGLE WITH HEAVY CORROSION AT SEVERAL NUTPLATE LOCATIONS.  REMOVED AND REPLACED TEE ANGLE PER SRM 51-30-02 VOL II AND 51-30-05 VOL II.
